“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8336
School of Mathematics
  Title:   3-Designs with block size 6 from PSL(2,q) and their large sets
  Author(s): 
1.  G. R. Omidi
2.  M. R. Pournaki
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Math.
  Vol.:  307
  Year:  2007
  Pages:   1580-1588
  Supported by:  IPM
  Abstract:
We investigate the existence of 3-designs and uniform large sets of 3-designs with block size 6 admitting PSL(2,q) as an automorphism group. We show the existence of simple 3-(28,6,10m) designs for 1 ≤ m ≤ 230. Most of these designs were previously unknown.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right